| Model Number |
690R26 |
| Medical Device Problem Code |
Intravalvular regurgitation (4068)
| Health Effect - Clinical Codes |
Dyspnea (1816); Tricuspid Valve Insufficiency/ Regurgitation (4453)
| Date of Event |
09/26/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that 2 years and 1 month post implant of this 26mm tricuspid annuloplasty ring, the patient experienced increased dy spnea and a transthoracic echocardiogram (tte) performed noted severe tricuspid insufficiency and dysfunction.It was also reported that there is a possibility of partial release of the annulus.It was stated that a re-intervention was not performed due to risk for patient and conservative treatment was considered (cardiac revalidation, weight loss and optimal medicamentous therapy).No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.